# SDR MWEA030309

- Difficulty date: August 14, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 47,079 hours, 35,308 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: ST12AF
- Part serial: 2207
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STALL INDICATION FAILURE LIGHT CAME.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER.  PERFORMED ADJUSTMENT TEST OF STALL SYSTEM CHECKED GOOD.
